# SDR HNAA2012042600754

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 59,468 hours, 66,205 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001
- Part serial: 901018
- Condition: Failed
- Location: Nr 1 Ac
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LEFT AC "B" PHASE HAS ZERO LOADS AND VOLTS.  LT STALL WARNING CAUTION LIGHT.  LT PROP "B" PHASE ADVISORY LIGHT DID NOT INDICATE WHEN SELECTED ON.  R & R NR 1 AC GENERATOR, GCU AND NR 1 BRUSH BLOCK IAW WC 24-20-11R AND WC 30-61-00. CHECKED GOOD.
